American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 104 found      Go to page: 1 2 3 4

[1] Aynur Bulut. An optimal decay estimate for the linearized water wave equation in 2D. Proc. Amer. Math. Soc. 144 (2016) 4733-4742.
Abstract, references, and article information   
View Article: PDF

[2] Hung-Chu Hsu. Edge waves with longshore currents. Quart. Appl. Math. 73 (2015) 593-598. MR 3400761.
Abstract, references, and article information
View Article: PDF

[3] Delia Ionescu-Kruse. A new two-component system modelling shallow-water waves. Quart. Appl. Math. 73 (2015) 331-346. MR 3357497.
Abstract, references, and article information
View Article: PDF

[4] Themistoklis S. Stefanakis, Shanshan Xu, Denys Dutykh and Frédéric Dias. Run-up amplification of transient long waves. Quart. Appl. Math. 73 (2015) 177-199. MR 3322730.
Abstract, references, and article information
View Article: PDF

[5] Katie Oliveras and Vishal Vasan. Relationships between the pressure and the free surface independent of the wave-speed. Contemporary Mathematics 635 (2015) 157-173.
Book volume table of contents   
View Article: PDF

[6] Jon Wilkening and Vishal Vasan. Comparison of Five Methods of Computing the Dirichlet--Neumann Operator for the Water Wave Problem. Contemporary Mathematics 635 (2015) 175-210.
Book volume table of contents   
View Article: PDF

[7] Jon Wilkening. Relative-Periodic Elastic Collisions of Water Waves. Contemporary Mathematics 635 (2015) 109-129.
Book volume table of contents   
View Article: PDF

[8] Carlos E. Kenig and Didier Pilod. Well-posedness for the fifth-order KdV equation in the energy space. Trans. Amer. Math. Soc. 367 (2015) 2551-2612.
Abstract, references, and article information   
View Article: PDF

[9] Ee Han and Gerald Warnecke. Exact Riemann solutions to shallow water equations. Quart. Appl. Math. 72 (2014) 407-453. MR 3237558.
Abstract, references, and article information
View Article: PDF

[10] Anca-Voichita Matioc. On the particle motion in geophysical deep water waves traveling over uniform currents. Quart. Appl. Math. 72 (2014) 455-469. MR 3237559.
Abstract, references, and article information
View Article: PDF

[11] P. M. Jordan. A Note on the Lambert $W$-Function: Applications in the Mathematical and Physical Sciences. Contemporary Mathematics 618 (2014) 247-263.
Book volume table of contents   
View Article: PDF

[12] Kung-Chien Wu. Low Froude number limit of the rotating shallow water and Euler equations. Proc. Amer. Math. Soc. 142 (2014) 939-947.
Abstract, references, and article information   
View Article: PDF

[13] David Lannes. The Water Waves Problem. Math. Surveys Monogr. 188 (2013) MR 3060183.
Book volume table of contents   

[14] J. L. Bona, H. Chen, O. Karakashian and Y. Xing. Conservative, discontinuous Galerkin--methods for the generalized Korteweg--de Vries equation. Math. Comp. 82 (2013) 1401-1432.
Abstract, references, and article information   
View Article: PDF

[15] Pengtao Sun, Lixiang Zhang, Chun Liu and Jinchao Xu. Full Eulerian modeling and effective numerical studies for the dynamic fluid-structure interaction problem. Contemporary Mathematics 586 (2013) 351-363.
Book volume table of contents   
View Article: PDF

[16] N. Kuznetsov. On the problem of time-harmonic water waves in the presence of a freely floating structure. St. Petersburg Math. J. 22 (2011) 985-995. MR 2760090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Walter A. Strauss. Steady water waves. Bull. Amer. Math. Soc. 47 (2010) 671-694. MR 2721042.
Abstract, references, and article information   
View Article: PDF

[18] Walter Craig and Catherine Sulem. Asymptotics of surface waves over random bathymetry. Quart. Appl. Math. 68 (2010) 91-112. MR 2598883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Gérard Iooss and Pavel I. Plotnikov. Small divisor problem in the theory of three-dimensional water gravity waves. Memoirs of the AMS 200 (2009) MR 2529006.
Book volume table of contents   

[20] Athanassios S. Fokas and Laihan Luo. On the asymptotic linearization of acoustic waves. Trans. Amer. Math. Soc. 360 (2008) 6403-6445. MR 2434293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sebastian Herr. A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations. Proc. Amer. Math. Soc. 136 (2008) 2881-2886. MR 2399054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Adrian Constantin and Joachim Escher. Particle trajectories in solitary water waves. Bull. Amer. Math. Soc. 44 (2007) 423-431. MR 2318158.
Abstract, references, and article information   
View Article: PDF

[23] Walter Craig and Ana-Maria Matei. On the regularity of the Neumann problem for free surfaces with surface tension. Proc. Amer. Math. Soc. 135 (2007) 2497-2504. MR 2302570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Manuel Castro, José M. Gallardo and Carlos Parés. High order finite volume schemes based on reconstruction of states for solving hyperbolic systems with nonconservative products. Applications to shallow-water systems. Math. Comp. 75 (2006) 1103-1134. MR 2219021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Chiu-Ya Lan and Huey-Er Lin. Wave patterns for shallow water equations. Quart. Appl. Math. 63 (2005) 225-249. MR 2150771.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] David Lannes. Well-posedness of the water-waves equations. J. Amer. Math. Soc. 18 (2005) 605-654. MR 2138139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Dario Pierotti. On unique solvability and regularity in the linearized two-dimensional wave resistance problem. Quart. Appl. Math. 61 (2003) 639-655. MR MR2019616.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] The stratified quasi-geostrophic equations as a singular limit of the rotating Boussinesq equations. Courant Lecture Notes 9 (2003) 147-169.
Book volume table of contents
View Article: PDF

[29] Linear and nonlinear instability of stratified flows with strong stratification. Courant Lecture Notes 9 (2003) 31-47.
Book volume table of contents
View Article: PDF

[30] Introduction. Courant Lecture Notes 9 (2003) 1-8.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 104 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia